# SDR 07FDEA01946

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ASA7112527
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLANKET REMOVAL FOR WINDOW FRAME INSPECTION, MAIN DECK CARGO   COMPARTMENT, RIGHT LONGERON 24R SPLICE STA 5-123 FOUND CRACKED.  MAIN DECK CARGO COMPARTMENT -  RIGHT HAND LONGERON 24R CRACKED SPLICE  STA 5-  123 REMOVED AS PER SRM 51-31-01 VOLUME II.   NEW SPLICE FABRICATED AS PER DOUGLAS   DRAWING NO.: A5A7112 AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
